# SDR IPXA2018012425840

- Difficulty date: January 13, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 31,272 hours, 21,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110435
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, AFT CARGO STRINGER 26R BETWEEN BS 1600 - 1620 HAS CORROSION.  THE STRINGER WAS REPAIR IAW SRM 53-00-03-2R-1.
